# SDR DALA2017092006994

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 94,249 hours, 13,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE AT 41B. FOUND LIGHT ASSEMBLY LOOSEN SECURED LIGHT ASSEMBLY.  SYSTEM OPERATION NORMAL.
